# SDR SWAA2020111022410

- Difficulty date: October 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 500D TO BS 520 AND BL 0 AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 500D TO BS 520 AND BL 0 AT PASSENGER CABIN, IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 143A5400 REV.
